Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Lightheadedness, dizziness, shoulder pain, temple pain. Taken zyflo cr, advair, diovan, vitamin D. What would the reason be?

I take 4 pills zyflo cr 600, advair 250/50 twice daily, diovan hct 25mg, occasionally veramyst twice, So happy to recently be taken off of spralactadone after years of taken it as combination drug with diovanhct. Vitamin d 4000, biotin, senior woman multi vit every other day, Sudafed or Claritin as needed dr wanted me take ClaritinD every day for a stuffy nose, and ear infection that caused extreme ear pain along with 5 day zpak 250. I took antibiotic. Ear clear for the most part know more pain hearing returning. Then 2 -1/2 weeks later I started feeling a little light headed and out of sorts, a little woozy, within a few hours one side of my right face and back at left shoulder was hurting like if I was drawing a c from temple to my jaw all the way inside to my gum. I felt like if I used the bathroom (bm) I would be ok. That didn't work so I thought if I get in the shower that would help well as soon as the warm water hit me I stared vomiting. Each movement from this point caused the pain to hurt worse and me to vomit. Trip to Er now i have sinus infection and grey mass after ct scan. Kept thinking maybe I am over medicated since I took a probiotic and aloe Vera juice daily after antibiotic. Something is going on Feb 11, 2013, I had a in office procedure done to increase circulation. The procedure was non evasive on varicose veins. They want to opposite leg but I will wait and see.results of this. Something is going on with my body.....
Wed, 17 Jul 2013
Report Abuse
Neurologist 's  Response
Hi,
Thank you for posting your query.
I agree you are too many medications. If you can tell the indications for each of them, it would be helpful.
In addition, we need to exclude a brain ischemia (lack of blood flow) of brain and a pinched nerve in the neck. Please consult a neurologist.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
My blog: http://bestneurodoctor.blogspot.com/
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Nasal congestion


Lightheadedness, dizziness, shoulder pain, temple pain. Taken zyflo cr, advair, diovan, vitamin D. What would the reason be?

Hi, Thank you for posting your query. I agree you are too many medications. If you can tell the indications for each of them, it would be helpful. In addition, we need to exclude a brain ischemia (lack of blood flow) of brain and a pinched nerve in the neck. Please consult a neurologist. Please get back if you require any additional information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) Senior Consultant Neurologist Apollo Hospitals, Hyderabad, My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar My email: drsudhirkumar@yahoo.com My blog: http://bestneurodoctor.blogspot.com/